Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 4  |  Page : 455--457

A clinically suspected case of Anaphylactoid reaction to vitamin K injection in a child – a case report and review of literature

Bharat Choudhary1, Sweta Kumari2, Bhavna Dhingra1, Ratinder Jhaj2 
1 Department of Pediatrics, All Institute of Medical Sciences, Bhopal, Madhya Pradesh, India
2 Department of Pharmacology, All Institute of Medical Science, Bhopal, Madhya Pradesh, India

Correspondence Address:
Bharat Choudhary
Department of Pediatrics, All India Institute of Medical Sciences, Bhopal, Madhya Pradesh
India

Vitamin K is commonly indicated in pediatric patients with coagulopathies. Its commercial preparations are available in the market since long. Minor complications are very well-known, but life-threatening events are rarely reported in children. We present a case of 8-year-old child who developed life-threatening event following intravenous Vitamin K injection. She was survived after cardiopulmonary resuscitation. The reaction was most probably due to anaphylactoid reaction to Vitamin K.


How to cite this article:
Choudhary B, Kumari S, Dhingra B, Jhaj R. A clinically suspected case of Anaphylactoid reaction to vitamin K injection in a child – a case report and review of literature.Indian J Pharmacol 2016;48:455-457


How to cite this URL:
Choudhary B, Kumari S, Dhingra B, Jhaj R. A clinically suspected case of Anaphylactoid reaction to vitamin K injection in a child – a case report and review of literature. Indian J Pharmacol [serial online] 2016 [cited 2019 Oct 20 ];48:455-457
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=4;spage=455;epage=457;aulast=Choudhary;type=0